# SDR C2XA03BT026

- Difficulty date: February 3, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 11,523 hours, 9,713 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Proximity Switch
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO 2143, CREW REPORTED, " LANDING GEAR/ GROUND FAILURE MESSAGE ON EICAS WHEN GEAR DOWN IS SELECTED."  MAINTENANCE REMOVED AND REPLACED LEFTHAND LANDING GEAR SHOCK ABSORBER PROXIMITY SWITCH, OPS. CHECKED GOOD IAW EMB145 MM #32-63-02. AIRCRAFT RETURNED TO SERVICE.
